# SDR ASAA2015062512229

- Difficulty date: June 25, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 13,617 hours, 4,066 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT GROUNDED.  RESET SATCOM IN FLIGHT IAW QRH.
